# SDR COMA0880003

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 38 hours, 33 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 4685 - RECEIVED STEERING INOP CAUTION MESSAGE WHEN GEAR SELECTED DOWN.  ABORTED APPROACH, PERFORMED QRH, DID NOT CLEAR.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  PERFORMED MWS OPS CHECK IAW AMM 32-51-00.  NO DEFECTS NOTED.
